# SDR MASA200800179

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 13,984 hours, 13,281 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: CC670321221
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7230 ORD-MSN.  NOSE GEAR DISAGREE ON RETRACTION.  CAPT DECLARED AN EMERGENCY AND THE LANDING WAS UNEVENTFUL.  REMOVED AND REPLACED SENSOR BRACKET, GEAR SWINGS GOOD.
